# SDR SWAA2017012411419

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 24,724 hours, 12,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WATER TANK SUPPORT POST ANGLE CRACKED AT BS 867, LBL 12.  R&R ANGLE PER SRM AND DWG.
